Authors: Todorčević, Stevo 
Tyros, Konstantinos
Title: Subsets of products of finite sets of positive upper density
Journal: Journal of Combinatorial Theory. Series A
Volume: 120
Issue: 1
First page: 183
Last page: 193
Issue Date: 1-Jan-2013
Rank: M21
ISSN: 0097-3165
DOI: 10.1016/j.jcta.2012.07.010
Abstract: 
In this note we prove that for every sequence (mq)q of positive integers and for every real 0<δ≤1 there is a sequence (nq)q of positive integers such that for every sequence (Hq)q of finite sets such that |H q|=n q for every q∈N and for every Dkq=0k-1Hq with the property thatlimsupk|D∩q=0k-1Hq||q=0k-1Hq|δ there is a sequence (Jq)q, where J qH q and |J q|=m q for all q, such that q=0k-1JqD for infinitely many k. This gives us a density version of a well-known Ramsey-theoretic result. We also give some estimates on the sequence (nq)q in terms of the sequence of (mq)q.
Keywords: Density | Finite sets | Ramsey theory
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on May 23, 2024

Page view(s)

24
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.